# SDR 96ZZZX4610

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Restrictor Plug
- Part number: 69358861
- Condition: Debris Plugged
- Location: Le Slat Actuator
- Component: 65446517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRICTOR PLUGS (8) WERE PLUGGED UP WITH DEBRIS.
